L-infinity-estimate for the Robin problem of a singular variable p-Laplacian equation in a conical domain
作者: Mikhail Borsuk
作者单位: 1Univ. of Warmia and Mazury in Olsztyn, Poland
刊名: Electronic Journal of Differential Equations, 2018, Vol.2018 (49,), pp.1-9
来源数据库: Directory of Open Access Journals
关键词: P(x)-LaplacianAngular and conical points
原始语种摘要: We establish a bound for the modulus of the weak bounded solutionto the Robin problem for an elliptic quasi-linear second-order equationwith the variable p(x)-Laplacian.
全文获取路径: DOAJ  (合作)

  • variable 变量
  • estimate 估计
  • problem 题目
  • Laplacian 拉普拉斯[调合]算符
  • conical 圆锥的
  • bounded 有界的
  • infinity 无穷限大
  • domain 领域
  • singular 奇异的
  • second